# SDR DL72W950564

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION ON TOP HORIZ SUPPORT STA 1166 BULKHEAD AT CENTER CEILING SUPPORT STRAP.  REPAIRED PER SRM 51-40-4 FIG 3.
